Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 3, Page 381 (Mi zvmmf10530)  

This article is cited in 2 scientific papers (total in 2 papers)

Variational inequalities for the spectral fractional Laplacian

R. Musinaa, A. I. Nazarovbc

a Dipartimento di Matematica ed Informatica, Università di Udine, Udine, Italy
b St. Petersburg Department of Steklov Institute, St. Petersburg, Russia
c St. Petersburg State University, St. Petersburg, Russia

Abstract: In this paper we study obstacle problems for the Navier (spectral) fractional Laplacian $(-\Delta_{\Omega})^s$ of order $s \in (0,1)$ in a bounded domain $\Omega\subset \mathrm{R}^n$.

Key words: variational inequalities, spectral fractional Laplacian, free boundary problems.

DOI: https://doi.org/10.7868/S0044466917030115

Full text: PDF file (36 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:3, 373–386

Bibliographic databases:

UDC: 519.626
Received: 26.07.2016
Language:

Citation: R. Musina, A. I. Nazarov, “Variational inequalities for the spectral fractional Laplacian”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017), 381; Comput. Math. Math. Phys., 57:3 (2017), 373–386

Citation in format AMSBIB
\Bibitem{MusNaz17}
\by R.~Musina, A.~I.~Nazarov
\paper Variational inequalities for the spectral fractional Laplacian
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 3
\pages 381
\mathnet{http://mi.mathnet.ru/zvmmf10530}
\crossref{https://doi.org/10.7868/S0044466917030115}
\elib{https://elibrary.ru/item.asp?id=28918682}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 3
\pages 373--386
\crossref{https://doi.org/10.1134/S0965542517030113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000399737400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017655424}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10530
  • http://mi.mathnet.ru/eng/zvmmf/v57/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Ustinov, “Multiplicity of positive solutions to the boundary value problems for fractional Laplacians”, J. Math. Sci. (N. Y.), 236:4 (2019), 446–460  mathnet  crossref
    2. Liu Y., Liu Zh., Wen Ch.-F., “Existence of Solutions For Space-Fractional Parabolic Hemivariational Inequalities”, Discrete Contin. Dyn. Syst.-Ser. B, 24:3, SI (2019), 1297–1307  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:223
    Full text:92
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022